# SDR UPS99829288

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 37048412
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING, THE STRINGER 51 END FITTING AT STA XRS74.00 IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3704841 AND SRM 51-1-20D.
